IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1653

Title: Anti-Periodic Boundary Value Problem for Impulsive Fractional Integro Differential Equations
Authors: Anguraj, A.
Karthikeyan, P.
Keywords: Impulsive Fractional Differential Equations
Contraction Principle
Antiperiodic Boundary Conditions
Sadovskii Theorem
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 3, (2010), 281p-294p
Abstract: In this paper we prove the existence of solutions for fractional impulsive differential equations with antiperiodic boundary condition in Banach spaces. The results are obtained by using fractional calculus' techniques and the fixed point theorems.
Description: MSC 2010: 34A37, 34B15, 26A33, 34C25, 34K37
URI: http://hdl.handle.net/10525/1653
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num3-2010-281p-294p.pdf189.26 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback